Alert archive / Louisiana / Tornado Warnings in 2010

Tornado Warning 22, NWS New Orleans, LA

June 5, 2010Livingston Parish, Saint Helena Parish, Tangipahoa Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at Jun 5, 2010, 2:13 PM CDT for Livingston Parish, Saint Helena Parish, Tangipahoa Parish, Louisiana. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2010, 2:13 PM CDT (19:13 UTC)
Expired
Jun 5, 2010, 2:34 PM CDT
In force
21 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties Livingston Parish, LA, Saint Helena Parish, LA, Tangipahoa Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 7.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2010-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1235 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2010-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1235 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
705 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

870 
WFUS54 KLIX 051913
TORLIX
LAC063-091-105-051945-
/O.NEW.KLIX.TO.W.0022.100605T1913Z-100605T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
213 PM CDT SAT JUN 5 2010

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL LIVINGSTON PARISH IN SOUTHEAST LOUISIANA...
  SOUTHEASTERN ST. HELENA PARISH IN SOUTHEAST LOUISIANA...
  NORTHWESTERN TANGIPAHOA PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF AMITE...

* UNTIL 245 PM CDT

* AT 211 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  MONTPELIER...OR 12 MILES SOUTHWEST OF AMITE...MOVING NORTHEAST AT
  30 MPH.

* THE TORNADO WILL BE NEAR...
  ROSELAND AND AMITE BY 235 PM CDT...
  7 MILES SOUTH OF KENTWOOD BY 245 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3098 9057 3085 9035 3053 9064 3063 9081
TIME...MOT...LOC 1913Z 214DEG 24KT 3065 9066

$$


24/RR
1 follow-up statement
259 
WWUS54 KLIX 051934
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
234 PM CDT SAT JUN 5 2010

LAC063-091-105-051944-
/O.CAN.KLIX.TO.W.0022.000000T0000Z-100605T1945Z/
LIVINGSTON LA-TANGIPAHOA LA-ST. HELENA LA-
234 PM CDT SAT JUN 5 2010

...THE TORNADO WARNING FOR SOUTHEASTERN ST. HELENA...NORTHWESTERN
TANGIPAHOA AND NORTH CENTRAL LIVINGSTON PARISHES IS CANCELLED...

THE STORMS HAVE WEAKENED AND THE WARNING HAS THEREFORE BEEN 
CANCELLED.

LAT...LON 3098 9057 3085 9035 3053 9064 3063 9081
TIME...MOT...LOC 1934Z 214DEG 24KT 3077 9057

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Jun 5, 11:24 AM CDT, 2 hours 49 minutes earlier.

Area forecast discussion, Jun 5, 11:24 AM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1124 AM CDT SAT JUN 5 2010

.AVIATION...PATCHY AREAS MVFR CEILINGS CONTINUE NEAR THE COAST
LATE THIS MORNING WITH THUNDERSTORMS BEGINNING TO FORM FURTHER
INLAND. CONVECTION WILL INCREASE IN COVERAGE AS THE DAY PROGRESSES
PEAKING DURING THE EARLY TO MID AFTERNOON HOURS THEN QUIETING DOWN
FOR THE EVENING. THE THUNDERSTORMS WILL BRING BRIEF PERIODS OF
MVFR TO IFR BUT OVERALL VFR CONDITIONS WILL PREVAIL THIS
AFTERNOON. PATCHY FOG OVERNIGHT WILL BRING SPOTTY MVFR CONDITIONS
THROUGH THE EARLY MORNING HOURS.

&&

.PREV DISCUSSION... /ISSUED 954 AM CDT SAT JUN 5 2010/

UPDATE...

..SOUNDING DISCUSSION...

NO PROBLEMS WITH THE FLIGHT THIS MORNING. ANOTHER UNSTABLE MORNING
AND PLENTY OF AVAILABLE MOISTURE...WITH AN LI OF -8.9 AND A PW OF
1.74 INCHES. A MINOR CAP IN PLACE ABOVE 95O MILLIBARS WILL LIKELY
ERODE AWAY VERY QUICKLY AS THE DAY PROGRESS WITH PLENTY OF MIXING
AND DAYTIME HEATING. MEANWHILE...A MODEST LAPSE RATE ABOVE THE CAP
AND MUCH DRIER THIS MORNING ABOVE 700 MILLIBARS. WITH MIXING FROM
DAYTIME HEATING THEIR IS A BIT HIGHER THREAT FOR SMALL HAIL AND
ISOLATED STRONG DOWNBURST WINDS. DIRECTIONAL SHEAR HAS INCREASED
TODAY AS WIND SPEEDS HAVE INCREASED IN THE LOWER LEVELS ALSO
AIDING IN THE THREAT FOR STRONG TO SEVERE STORMS.

PREV DISCUSSION... /ISSUED 336 AM CDT SAT JUN 5 2010/

SHORT TERM...
WEAKENING UPPER LOW CURRENTLY OVER SW LOUISIANA WILL GRADUALLY SHEAR
OUT OVER THE NEXT 48 HOURS OR SO. AIRMASS REMAINS VERY MOIST AND
UNSTABLE. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ON TAP
AGAIN TODAY...WITH AT LEAST SOME POTENTIAL FOR DOWNBURSTS WITH DRIER
AIR IN MID LEVELS. AS SYSTEM CONTINUES TO SHEAR OUT OVER OUR
AREA...AREAL COVERAGE SHOULD DIMINISH ON SUNDAY.

AS REMNANT OF SOUTHERN END OF THE TROF CLOSES OFF AGAIN NEAR
BROWNSVILLE TEXAS ON SUNDAY AND MONDAY...UPPER RIDGE OVER THE 4
CORNERS AREA WILL BUILD OVER THE LOW INTO OUR AREA. ANY CONVECTION
ON MONDAY IS EXPECTED TO BE RATHER ISOLATED.

TEMPERATURES TODAY SHOULD BE NEAR OR SLIGHTLY ABOVE THOSE SEEN MOST
AREAS ON FRIDAY. DRIER AIR AND LESS PRECIPITATION SHOULD ALLOW FOR
HIGHS A COUPLE OF DEGREES WARMER ON SUNDAY...WITH A COUPLE DEGREES
MORE ON MONDAY. THIS SHOULD PUT HIGHS INTO THE MID 90S IN MANY
AREAS. WITH DEW POINTS EXPECTED TO REMAIN IN THE MID 70S...THIS WILL
PRODUCE HEAT INDICES NEAR 105 DEGREES AS EARLY AS SUNDAY AFTERNOON.
WILL CONTINUE TO ADDRESS THIS IN THE HWO...AND STARTING
TOMORROW...MAY NEED TO ADDRESS THE ISSUE WITH HEAT ADVISORIES. 35

LONG TERM...
THE MAIN JETSTREAM WILL REMAIN WELL TO THE NORTH WHERE IT SHOULD
BE IN JUNE. NEARLY ZONAL FLOW TUESDAY AND WEDNESDAY WILL BUCKLE
THURSDAY AND FRIDAY WITH A MID/UPPER TROUGH EXPECTED OVER THE
WESTERN STATES WITH A RIDGE BUILDING OVER THE EASTERN STATES. OVER
THE CENTRAL GULF COAST AREA...HIGH PRESSURE AT BOTH THE SURFACE
AND ALOFT WILL DOMINATE AND KEEP SHOWERS AND THUNDERSTORMS LIMITED
TO ISOLATED AT BEST...AND MOSTLY DURING THE AFTERNOON HOURS. HEAT
AND HUMIDITY WILL CONTINUE TO BE A CONCERN WITH LATE MORNING AND
AFTERNOON HEAT INDICES AROUND 105 DEGREES THROUGH AT LEAST
THURSDAY. THE MID/UPPER RIDGE WILL BE WEAKENING AND SLOWLY MOVING
EAST LATE IN THE WEEK. THIS MAY ALLOW A SHORTWAVE TROUGH OR
WEAKNESS TO APPROACH FROM THE WEST FRIDAY OR NEXT SATURDAY AND
PROVIDE A SLIGHTLY BETTER CHANCE OF RAIN...AND SLIGHTLY LOWER
TEMPERATURES. 22/TD

AVIATION...
SCATTERED SHOWERS AND THUNDERSTORMS FROM NEAR KJAN TO KLFT EARLY
THIS MORNING...MAY AFFECT KBTR BEFORE 12Z TAF PACKAGE GETS
ISSUED.

SCT/BKN CLOUDS AROUND 1500-2000 FEET ARE PRODUCING MVFR CIGS THIS
MORNING. MAY SEE ISOLD IFR CIGS AND VSBYS AROUND SUNRISE. EXPECT
TSRA/SHRA TO DEVELOP BY 14Z-16Z AND HAVE THE POTENTIAL TO AFFECT ALL
TERMINALS THROUGH THE AFTERNOON HOURS. MOST PRECIPITATION SHOULD
DISSIPATE BY 01Z. SOME POTENTIAL SUNDAY MORNING FOR MVFR VSBYS AT
THE USUAL SUSPECTS...KMCB...KHUM. 35

MARINE...
THE SURFACE LOW THAT WAS OVER THE SABINE RIVER/TOLEDO BEND REGION
HAS BASICALLY FILLED IN BUT THE UPPER LEVEL DISTURBANCE IS STILL
OVER MUCH OF LA. THIS DISTURBANCE IS GOING TO BE SLOW TO OPEN UP
AND LIFT OUT AND WILL LEAD TO ANOTHER ACTIVE DAY TODAY ACROSS MUCH
OF THE LAND AREAS AND EVEN MARINE ZONES WEST OF THE RIVER BUT
THINGS MAY REMAIN A LITTLE MORE QUIET INITIALLY EAST OF THE RIVER.
BY EARLY THIS AFTERNOON SHRA AND TSRA WILL LIKELY BEGIN TO IMPACT
OPERATIONS EAST OF THE RIVER. ACTIVITY SHOULD ONCE AGAIN DISSIPATE
THIS EVENING WITH MOSTLY QUIET CONDITIONS TONIGHT. SUNDAY SHOULD
SEE MORE SCATTERED SHRA AND TSRA BUT OVERALL COVERAGE SHOULD BE
LIGHTER THAN TODAY. AS WE HEAD INTO NEXT WEEK THINGS WILL REALLY
BEGIN TO QUIET DOWN AS AN UPPER LEVEL RIDGE BUILDS OVER THE REGION
LEAVING THE COASTAL WATERS RATHER RAIN FREE. AS FOR WINDS IT
SHOULD BE ANOTHER BREEZY DAY TODAY. MODERATE ONSHORE FLOW WILL
CONTINUE AND SMALL CRAFT SHOULD EXERCISE CAUTION BUT OVERALL WINDS
WILL BE LIGHTER THAN YESTERDAY. SEAS WILL CONTINUE TO REMAIN
BETWEEN 2-4 FT TODAY AND LIKELY DROP TO 2-3 FT TOMORROW AND MORE
AROUND 2 FEET FOR MUCH OF NEXT WEEK. /CAB/

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  88  71  93  74 /  70  20  30  10
BTR  89  74  95  76 /  70  30  40  10
ASD  90  75  93  76 /  70  30  40  10
MSY  90  76  92  78 /  70  30  40  10
GPT  87  76  91  77 /  70  30  50  10
PQL  87  75  91  76 /  70  30  50  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 5, 11:07 AM CDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1107 AM CDT SAT JUN 5 2010

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040-
046>050-056>070-MSZ068>071-077-080>082-061615-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
FROM 20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-
PEARL RIVER-HANCOCK-HARRISON-JACKSON-
1107 AM CDT SAT JUN 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS...
SCATTERED TO NUMEROUS THUNDERSTORMS ARE BEGINNING TO DEVELOP
AGAIN TODAY. ONE OR TWO ISOLATED STORMS COULD BE SEVERE WITH
DAMAGING WINDS. MOST STORMS WILL BE CAPABLE OF PRODUCING GUSTY
WINDS OF 40 TO 45 MPH...ALONG WITH FREQUENT LIGHTNING STRIKES AND
LOCALLY HEAVY RAINFALL. ISOLATED RAIN AMOUNTS OF 2 TO 4 INCHES
WILL BE POSSIBLE WITH THE STRONGEST STORMS.

MARINE HAZARDS...
SMALL CRAFT WILL NEED TO EXERCISE CAUTION TODAY ACROSS ALL COASTAL
AREAS...WITH SOUTHERLY WINDS OF 15 TO 20 KNOTS. IN ADDITION...SCATTERED
THUNDERSTORMS MAY PRODUCE LOCALLY STRONG WIND GUSTS OVER 34 KNOTS
AND VERY ROUGH SEAS.

RIVER FLOODING...
MINOR FLOODING OF THE MISSISSIPPI RIVER AT RED RIVER LANDING AND
THE ATCHAFALAYA RIVER AT MORGAN CITY WILL CONTINUE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS...
SCATTERED THUNDERSTORMS WILL BE POSSIBLE SUNDAY...WITH ISOLATED
STORMS THE REMAINDER OF THE WEEK...MAINLY DURING THE AFTERNOON
HOURS. WHILE ORGANIZED SEVERE WEATHER IS NOT EXPECTED...A FEW
STORMS COULD BE STRONG WITH WIND GUSTS OF 40 TO 45 MPH...FREQUENT
LIGHTNING AND LOCALLY HEAVY RAIN.

MARINE HAZARDS...
SCATTERED THUNDERSTORMS SUNDAY MAY PRODUCE LOCALLY STRONG WIND
GUSTS OVER 34 KNOTS AS WELL AS VERY ROUGH SEAS.

HEAT...
HIGH PRESSURE WILL BRING HOTTER WEATHER INTO THE AREA SUNDAY INTO
THE MIDDLE OF THE WEEK. ALONG WITH SLIGHTLY HIGHER HUMIDITY...THIS
WILL ALLOW HEAT INDICES TO NEAR 105 DEGREES WITH ISOLATED HIGHER
READINGS DURING THE HEAT OF THE AFTERNOON SUNDAY THROUGH THURSDAY.

RIVER FLOODING...
THE MISSISSIPPI RIVER AT RED RIVER LANDING IS FORECAST TO FALL
BELOW FLOOD STAGE ON TUESDAY. THE ATCHAFALAYA RIVER AT MORGAN CITY
WILL REMAIN ABOVE FLOOD STAGE THROUGH THE END OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jun 5, 11:21 AM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1121 AM CDT SAT JUN 5 2010

LAZ038>040-049-050-057-058-MSZ071-051830-
TANGIPAHOA-WASHINGTON-ST. TAMMANY-ASCENSION-LIVINGSTON-ST. JAMES-
ST. JOHN THE BAPTIST-WALTHALL-
INCLUDING THE CITIES OF...HAMMOND...PONCHATOULA...BOGALUSA...
FRANKLINTON...SLIDELL...MANDEVILLE...COVINGTON...LACOMBE...
GONZALES...DONALDSONVILLE...DENHAM SPRINGS...WALKER...LUTCHER...
GRAMERCY...LAPLACE...RESERVE...TYLERTOWN
1121 AM CDT SAT JUN 5 2010

A LINE OF THUNDERSTORMS HAS DEVELOPED IN A SW-NE ORIENTATION FROM
AROUND ASCENSION TO WALTHALL PARISHES OVER THE LAST HOUR OR SO.
INDIVIDUALS CELL ARE CAPABLE OF PRODUCING HEAVY RAIN...LOCALLY
GUSTY WINDS...AND FREQUENT LIGHTNING.
Special weather statement, Jun 5, 12:21 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1221 PM CDT SAT JUN 5 2010

LAZ034>040-047-048-050-MSZ069>071-051930-
POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-TANGIPAHOA-
WASHINGTON-ST. TAMMANY-WEST BATON ROUGE-EAST BATON ROUGE-
LIVINGSTON-AMITE-PIKE-WALTHALL-
INCLUDING THE CITIES OF...NEW ROADS...LIVONIA...
ST. FRANCISVILLE...JACKSON...CLINTON...GREENSBURG...MONTPELIER...
HAMMOND...PONCHATOULA...BOGALUSA...FRANKLINTON...SLIDELL...
MANDEVILLE...COVINGTON...LACOMBE...PORT ALLEN...ADDIS...BRUSLY...
BATON ROUGE...DENHAM SPRINGS...WALKER...GLOSTER...LIBERTY...
CROSBY...MCCOMB...TYLERTOWN
1221 PM CDT SAT JUN 5 2010

SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP THIS AFTERNOON FROM
POINT COUPEE PARISH TO WALTHALL COUNTY. SOME OF THESE
THUNDERSTORMS MAY BE STRONG WITH HEAVY RAIN...SMALL HAIL...GUSTY
WINDS...AND FREQUENT LIGHTNING.
Special weather statement, Jun 5, 1:14 PM CDT, 59 minutes before
LAZ036>038-048-051915-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
114 PM CDT SAT JUN 5 2010

...STRONG THUNDERSTORM MOVING NORTHEAST AFFECTING EAST FELICIANA
PARISH...TANGIPAHOA PARISH...EAST BATON ROUGE PARISH...ST. HELENA
PARISH...

AT 111 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTH OF CLINTON...OR ABOUT OVER
PRIDE...MOVING NORTHEAST AT 25 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
  DARLINGTON BY 150 PM...
  GREENSBURG BY 200 PM...
  EASLEYVILLE BY 205 PM...
  TANGIPAHOA AND 6 MILES SOUTHWEST OF KENTWOOD BY 215 PM...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS 40 TO 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

24/RR

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 1:37 PM CDTSpecial Marine WarningLIX53 min
Jun 5, 1:55 PM CDTSpecial Marine WarningLIX35 min
Jun 5, 2:06 PM CDTSpecial Marine WarningLIX24 min
Jun 5, 2:18 PM CDTSpecial Marine WarningLIX27 min
Jun 5, 2:20 PM CDTSevere Thunderstorm WarningLIXTangipahoa25 min
Jun 5, 2:30 PM CDTSpecial Marine WarningLIX30 min
Jun 5, 2:31 PM CDTSpecial Marine WarningLIX44 min
Jun 5, 2:44 PM CDTTornado WarningLIXPlaquemines31 min
Jun 5, 2:52 PM CDTSevere Thunderstorm WarningLIXSaint John the Baptist23 min
Jun 5, 3:01 PM CDTSpecial Marine WarningLIX59 min
Jun 5, 3:02 PM CDTSpecial Marine WarningLIX43 min
Jun 5, 3:02 PM CDTSpecial Marine WarningLIX28 min
Jun 5, 3:21 PM CDTSpecial Marine WarningLIX24 min
Jun 5, 3:27 PM CDTFlash Flood WarningLIXSaint Tammany2 hr
Jun 5, 3:43 PM CDTSpecial Marine WarningLIX47 min
Jun 5, 4:46 PM CDTSpecial Marine WarningLIX29 min
Jun 5, 5:03 PM CDTSpecial Marine WarningLIX87 min
Jun 5, 5:47 PM CDTSpecial Marine WarningLIX58 min
Jun 5, 6:33 PM CDTSpecial Marine WarningLIX57 min

Nearby

Tornado Warnings in Louisiana, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.